Login | Users Online: 487  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2017  |  Volume : 18  |  Issue : 2  |  Page : 47-49

Pseudo-lesions of a tortuous right coronary artery during percutaneous coronary intervention: Accordion phenomena


Department of Adult Cardiology, Heart Hospital, Hamad Medical Corporation, Doha, Qatar

Correspondence Address:
Fahad Alkindi
Department of Adult Cardiology, Heart Hospital, Hamad Medical Corporation, P.O. Box 3050, Doha
Qatar
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/HEARTVIEWS.HEARTVIEWS_44_17

Rights and Permissions

Guidewire-induced pseudo-lesions are referred to accordion phenomenon and are infrequent occurrences during percutaneous coronary intervention of tortuous coronary arteries. Their occurrence can be a diagnostic challenge to the interventionist and might lead to unnecessary intervention. Ischemia and hemodynamic compromise are possible complications, if not managed promptly. The differential diagnosis includes coronary dissection, thrombus, and spasm. We describe a patient who developed pseudo-lesions of the tortuous right coronary artery in multiple segments during PCI. The pseudo-lesions were refractory to intracoronary nitrogycerin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed730    
    Printed21    
    Emailed0    
    PDF Downloaded45    
    Comments [Add]    

Recommend this journal